# SDR VNFR2015102700507

- Difficulty date: September 21, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N7274C
- Make and model: Cessna T206H
- Aircraft serial: T20608059
- Engine: Lyc TIO540*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Drain
- Condition: Coked
- Location: Turbocharger
- Component: Turbocharger
- Component part number: 46P22250B
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE DURING FLIGHT.  DECLARED EMERGENCY LANDING.  UPON INSPECTION EXCESSIVE COKING WAS FOUND AT TURBOCHARGER DRAIN CAN.  THIS PREVENTED SCAVENGE PUMP FROM RETURNING OIL TO ENGINE RESULTING IN EXCESSIVE OIL LOASS PART THE TURBO SEALS.
